# SDR AT0000245

- Difficulty date: April 18, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT BS 718 CRACKED.  REMOVED FRAME, DRILLED NEW FRAME AND INSTALLED IAW EO 15-5311-29-B1044 OPTION 2, DC9 SRM 51-30-2, 51-30-5, 51-30-8 AND 53-05 FIGURE 4F.
